On random fields of threads in $R^n$
Doklady Akademii Nauk, Tome 214 (1974) no. 2, pp. 245-248
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_214_2_a1,
author = {R. V. Ambartzumian},
title = {On random fields of threads in $R^n$},
journal = {Doklady Akademii Nauk},
pages = {245--248},
year = {1974},
volume = {214},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_214_2_a1/}
}
R. V. Ambartzumian. On random fields of threads in $R^n$. Doklady Akademii Nauk, Tome 214 (1974) no. 2, pp. 245-248. http://geodesic.mathdoc.fr/item/DAN_1974_214_2_a1/